NewYou can listen to Fox News articles now!

The Fentanyl Crisis, an organization that analyzes data from the Centers for Disease Control, says that fentanyl kills about 250 people a day in the United States.

Fentanyl is currently The number one killer of Americans Between the ages of 18 and 45.

Fentanyl and other synthetic opioids – manufactured in China and India and distributed by Mexico’s international criminal organizations – are behind the crisis, according to Fox News’ own Dr. Says medical experts, including Mark Siegel.

According to some health experts, this type of death can help prevent – but they need to have the right tools to recognize the signs and help.

What is fentanyl? Here is more to learn about dangerous drugs

Dr. Devi Nampiaparampil, a physician who specializes in the prevention and treatment of acute pain, and who works at Metropolis Pain Medicine in New York City, said in a recent interview on Fox News Channel that one of the dangers of opioid use is that people close to her do not notice it. The person has overdosed.

As of March 15, 2022, Montana Highway Patrol has already seized 12,079 fentanyl tablets - three times the 2021 total tablets.

As of March 15, 2022, Montana Highway Patrol has already seized 12,079 fentanyl tablets – three times the 2021 total tablets.
(Fox News)

Because that person can appear in a calm, relaxed state.

Nampiaparampil explained that an overdose of fentanyl slows a person’s breathing, which lowers a person’s oxygen levels.

“Usually when that happens, when you run out of air – like drowning – you’ll struggle and you’ll resist,” she said. “You’ll try to do something to get more air.”

“What happens is that you get insomnia and you’re really sleepy – and you usually look very calm, just like you’re asleep.”

Yet “with an overdose of opioids, what happens is that you sit quietly and you’re really relaxed – and you usually look very calm, like you’re asleep.”

Acute pain experts say that people who are with that person usually don’t notice that person has overdosed – and so they don’t call 911.

U.S. Border Patrol agents working at 19 interstate immigration checkpoints near Amado, Arizona, seized more than 50 pounds of suspected fentanyl and arrested the driver on Oct. 13, 2021.

U.S. Border Patrol agents working at 19 interstate immigration checkpoints near Amado, Arizona, seized more than 50 pounds of suspected fentanyl and arrested the driver on Oct. 13, 2021.
(US Customs and Border Protection)

Pat Osem, Associate Vice President of Consumer Clinical Content Development at New York City-based Partnership to End Addiction – a leading organization dedicated to addiction prevention, treatment and recovery – told Fox News Digital: If they inadvertently ingest fentanyl or their tolerance is low, their respiratory system closes. ”

Osem also warned that, “If a person does not respond to their name, tie a fist and rub them on the sternum. If they still do not respond, it is important to call 911 and administer naloxone (e.g., narcon).” To undo a suspected overdose. ”

Fentanyl Deaths in California Teenagers Underline the Dangers of Social Media Drug Market

“Party attendees may be aware of the dangers of fentanyl-laced heroin, but they may not be aware that fentanyl can also be found in counterfeit pills such as cocaine, Molly, meth and oxycontin, aderol and Xanax,” Asem said in a statement.

In addition to having naloxone on hand, Osem suggested that fentanyl test strips could be used to test the substance as another key safety measure to save lives.

Walking around with a free fentanyl test strip and narcissist near a protective table at Low Bar in Oakland, California on March 3, 2022.

Walking around with a free fentanyl test strip and narcissist near a protective table at Low Bar in Oakland, California on March 3, 2022.
(Reuters / Nathan Frandino)

However, many believe that these test strips have their limitations.

Either way, drug use counselors and health experts say adults, parents and children need to be educated to recognize the signs of an opioid overdose and to realize that a person who has taken fentanyl is not sleeping peacefully – but actually needs help.

Signs of opioid / fentanyl poisoning

Health officials said some of the symptoms of opioid / fentanyl poisoning include:

The person appears relaxed or asleep.

The person is weak and breathing slowly. (Experts recommend using a mirror to see the breathing power of a calmed person and the speed of the fog – or, place your cheek near his nose to hear the person’s breathing. If the person is asleep, tap him or her; if he or she is not asleep, wake up easily, 911 Call.)

The person looks confused.

There is vomiting and / or nausea.

Students look like pinpoints.

The person is growling.

A person’s body is lame.

The skin is cold and / or sticky.

A person’s lips and nails are blue or purple.

Families who have lost children to fentanyl have expressed mixed feelings about today’s test strips

Also, health experts say people should try to find out if the person was drinking or using other drugs while using the opioid drug.

This image shows a range of fentanyl tablets.  Fentanyl is a synthetic opioid that is similar to morphine - and can be 100 times more potent.

This image shows a range of fentanyl tablets. Fentanyl is a synthetic opioid that is similar to morphine – and can be 100 times more potent.
(US Drug Enforcement Administration)

Dr. Fred Davis, a Northwell health physician who specializes in emergency medicine on Long Island, NY, told Fox News Digital that if fentanyl poisoning or overdose is not identified early – death can occur.

Davis also explained that naloxone (narcon) can be given to reverse the effects of fentanyl.

“Since the untimely death of my grandson, I’ve almost always taken him to hell.”

He said fentanyl is a synthetic opioid that is similar to morphine – and may be 100 times more potent than morphine; Therefore, it is important to train individuals to use narcon in case of overdose or fentanyl poisoning.

Drew Scott knows the pain of opioid-related death and shares it with Fox News Digital, “I almost always carry narcissism, [ever] From the untimely death of my grandson, Haley Rye. “

Scott now works with HUGS, part of Scott’s opioid committee in Westhampton, New York, to help prevent drug addiction.

Scott said, “Fentanyl poisoning is becoming very common and the potency of the drug poses a serious risk to first responders. One touch can lead to death, so gloves and face shields may be needed for rescue.”

Who should take naloxone?

According to the CDC, the following persons should take naloxone:

1. Those at risk of opioid overdose, especially those with opioid use disorders (OUD);

2. Individuals who take high-dose opioid medications prescribed by a doctor (equivalent to 50 mg or more of morphine per day);

3. T.Tubes that use a combination of opioids and benzodiazepines;

4. Individuals who use illegal opioids, such as heroin.

On its website, the CDC recommends that individuals inform others that they will not be able to use vomiting drugs on their own in cases where they overdose on narcotics.

Click here to get the Fox News app

The CDC also suggests that if you think someone may be overdosing, follow the steps outlined here:

Call 911 immediately.

Give naloxone (narcon) if available.

Try to keep the person awake and breathing.

Keep the person by their side to avoid suffocation.

Stay with the person until emergency help arrives.